Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

PUBLICATION DATE

3 results
Display

Uncontrolled Self-Medication with Venlafaxine in a Patient with Major Depressive Disorder

Song JH, Yu BH, Lee D, Yoon SC, Jeon HJ

  • KMID: 2315933
  • Psychiatry Investig.
  • 2011 Mar;8(1):74-76.
Antidepressants are known to have no significant ability to cause addiction. However, a recent study showed many individuals with mood disorders self-medicated with antidepressants to relieve symptoms. We report here...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Antidepressants Discontinuation Syndrome

Song HR, Woo YS, Bahk WM

  • KMID: 2287374
  • Korean J Psychopharmacol.
  • 2010 Jul;21(3):115-123.
Antidepressants discontinuation syndrome means a wide variety of somatic and psychological reactions due to stopping antidepressants after long term administration. The main features of antidepressants discontinuation syndrome are gastrointestinal complaints,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Two Cases of Discontinuation Syndrome Following Cessation of Cholinesterase Inhibitors

Kwak YT

  • KMID: 2343089
  • J Korean Neurol Assoc.
  • 2004 Aug;22(4):386-388.
Discontinuation syndrome is a cluster of symptoms that appear when a patient terminates long-term medication. We report 2 patients with Alzheimer's disease who developed significant behavioral disturbances after the cessation...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr